question-icon

What Causes Chills, Sinus Congestion And Fever While On Lexapro?

default
Posted on Fri, 3 Nov 2017
Question: I have no energy. Can't focus or get anything done at work. Eyelids are heavy and eyes feel dehydrated. Have some chills and sinus congestion, but no fever or other symptoms. Taking 300 mg of Wellbutrin, but not able to function. Should I add Lexapro back to my regimen, or something else? Or is this not depression?
doctor
Answered by Dr. Ashok Kumar (52 minutes later)
Brief Answer:
I think increasing dose of wellbutrin should be first choice

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Although it is not possible for me to diagnose depression with available information but I feel that diagnosis of depression is correct as loss of energy, inability to focus, inability to carry out routine activities in association with multiple pain issues are often presenting features in middle and late age onset depression. In other words the available details are indicative of depression.

Regarding the next step I feel increasing the dose of wellbutrin should be preferred over the other options. This is because the effective dose of wellbutrin is 300-600 mg and most individuals need at least 450 mg a day to have optimal effect. My focus on welllbutrin also considers the presenting symptoms of inattention and inability to carry out routine activities and erection problem (I assume so as cialis is part of treatment). These symptoms are best dealt with wellbutrin in compare to other antidepressants like Lexapro.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Chills, Sinus Congestion And Fever While On Lexapro?

Brief Answer: I think increasing dose of wellbutrin should be first choice Detailed Answer: Hello, Thanks for using Healthcaremagic. I read your query and understand your concerns. Although it is not possible for me to diagnose depression with available information but I feel that diagnosis of depression is correct as loss of energy, inability to focus, inability to carry out routine activities in association with multiple pain issues are often presenting features in middle and late age onset depression. In other words the available details are indicative of depression. Regarding the next step I feel increasing the dose of wellbutrin should be preferred over the other options. This is because the effective dose of wellbutrin is 300-600 mg and most individuals need at least 450 mg a day to have optimal effect. My focus on welllbutrin also considers the presenting symptoms of inattention and inability to carry out routine activities and erection problem (I assume so as cialis is part of treatment). These symptoms are best dealt with wellbutrin in compare to other antidepressants like Lexapro. I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.